# SDR 96ZZZX900

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/LOWER FUSELAGE IS BULGED WITH CORROSION AT FS 540R BETWEEN LONGERONS 35R AND 34R BELOW FORWARD CARGO DOOR SILL PLATE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 52-2-1.
